# SDR OZCA20160324050

- Difficulty date: March 24, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N611BC
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- Aircraft time: 42,849 hours, 42,830 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Departed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, TOWER ALERTED ACFT THAT NR 2 TIRE ASSEMBLY DEPARTED ACFT.  ACFT LANDED WITH NO ISSUES AT ITS DESTINATION.  AFTER FURTHER INSPECTION, NO DAMAGE WAS NOTED TO THE LT MLG AXLE OR SHOCK STRUT.  NR 2 BRAKE WAS REPLACED ALONG WITH NR 1 TIRE ASSEMBLY.
